Alert archive / Ohio / Special Weather Statements in 2011
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jul 18, 2011, 8:20 PM EDT for Hocking County, Pickaway County, Ross County, Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2011, 8:20 PM EDT (00:20 UTC)
- Expired
- Jul 18, 2011, 9:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
Counties Hocking County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 94 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2031 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
741
WWUS81 KILN 190020
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
820 PM EDT MON JUL 18 2011
OHZ063>065-073-074-190100-
FAIRFIELD OH-FAYETTE OH-HOCKING OH-PICKAWAY OH-ROSS OH-
820 PM EDT MON JUL 18 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROSS...PICKAWAY...
HOCKING...EASTERN FAYETTE AND SOUTHERN FAIRFIELD COUNTIES THROUGH 900
PM EDT...
AT 818 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MOUNT STERLING TO LANCASTER...MOVING SOUTH AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THE WIND GUSTS
MAY OCCUR WELL AHEAD OF ANY RAIN.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CIRCLEVILLE...SUGAR
GROVE...WILLIAMSPORT...LOGAN ELM VILLAGE...ROCKBRIDGE...NEW
HOLLAND...WASHINGTON COURT HOUSE...LOGAN...CARBON HILL...KINGSTON...
HOCKING HILLS STATE PARK AND NORTH FORK VILLAGE.
ALSO...STOUTSVILLE...OREVILLE...ENTERPRISE...TARLTON...LAKE LOGAN
STATE PARK...PICKAWAY COUNTY AIRPORT...CLARKSBURG AND WHISLER ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3947 8227 3939 8229 3939 8250 3937 8252
3936 8274 3917 8277 3919 8334 3925 8335
3924 8337 3927 8339 3937 8337 3938 8344
3968 8345 3974 8236 3960 8237 3960 8226
3956 8225 3956 8216 3947 8216
$$
HATZOSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 18, 7:45 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 18, 7:45 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT MON JUL 18 2011
.SYNOPSIS...
HOT AND HUMID WEATHER WILL CONTINUE TONIGHT AND TUESDAY AS A BACK
DOOR COLD FRONT MOVES SOUTH ACROSS THE REGION. THE HOT WEATHER WILL
PERSIST THROUGH THE WEEK AS A SLOW MOVING UPPER RIDGE BUILDS IN
FROM THE WEST.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WITH HEAT INDICES OVER 100...KEPT HEAT ADVISORY IN EFFECT THROUGH
9 PM. SCATTERED THUNDERSTORMS ARE DEVELOPING IN THE UNSTABLE AIRMASS
SOUTH OF A FRONT CURRENTLY OVER THE GREAT LAKES. THESE STORMS MAY
PERSIST THROUGH TONIGHT AS THE FRONT DROPS SOUTH...THOUGH SOME
DECREASE IN INTENSITY WILL OCCUR WITH LOSS OF DAYTIME HEATING.
WITH WIND VELOCITIES INCREASING SOMEWHAT...CONDITIONS ARE MORE
FAVORABLE FOR THUNDERSTORM ORGANIZATION AND PERSISTENCE...AND ANY
THUNDERSTORMS THAT DEVELOP MAY HAVE THE POTENTIAL FOR DAMAGING
STRAIGHT LINE WINDS. HEAVY RAIN COULD ALSO BE A PROBLEM IN THE
HUMID AIRMASS.
DEW POINTS IN THE LOW TO MID 70S HAVE OVERSPREAD THE AREA FROM THE
WEST NORTHWEST. THESE HIGH DEW POINTS WILL KEEP TEMPERATURES FROM
FALLING BELOW 70 TONIGHT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
SCATTERED THUNDERSTORMS WILL CONTINUE ON TUESDAY AS THE FRONTAL
ZONE MOVES THROUGH. INCREASING AFTERNOON INSTABILITY MAY ALLOW
SOME CELLS TO REACH SEVERE LIMITS ESPECIALLY IN SOUTHEASTERN
COUNTIES WHERE FRONTAL CONVERGENCE WILL BE GREATER AT THAT TIME.
THE CHANCE FOR THUNDERSTORMS WILL DIMINISH TUESDAY NIGHT AS THE
FRONT WASHES OUT TO THE SOUTH.
THE WEAKENING FRONT WILL HAVE LITTLE AFFECT ON TEMPERATURES...AND
HEAT WILL LINGER WITH HIGHS IN THE LOWER 90S AND HEAT INDICES OVER
100. WENT WITH AN EXCESSIVE HEAT WARNING NOON TO 9 PM FOR
URBANIZED HAMILTON AND MONTGOMERY COUNTIES WHERE EFFECTS OF HEAT
CAN HAVE GREATER IMPACT. REST OF AREA IS UNDER A HEAT ADVISORY.
HIGH DEW POINTS WILL KEEP LOW TEMPERATURES OVER 70 AGAIN ON TUESDAY
NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
INCREASED HEAT AND HUMIDITY IS EXPECTED TO DEVELOP THIS WEEK INTO
NEXT WEEKEND. A BROAD MID/UPPER LEVEL RIDGE WILL BE CENTERED OVER
THE NATIONS MID SECTION TO BEGIN BUILDING EAST...WITH A WARM FRONT
PUSHING N THRU THE OHIO VALLEY ON WEDNESDAY. THEREFORE WL CONTINUE
SLIGHT CHC POPS OF THUNDERSTORMS ON WEDNESDAY.
THE UPPER LEVEL RIDGE TO BUILD EAST BECOMING CENTERED OVER THE OHIO
VALLEY THURSDAY INTO FRIDAY. ECMWF SOLN IS STRONGER WITH THE UPR
RIDGE OVER THE REGION...WHILE THE GFS KEEPS THE RIDGE FURTHER
SOUTH...OFFERING A CONTD THREAT FOR THUNDERSTORMS. WL FOLLOW A SOLN
CLOSER TO THE ECMWF AND ALTHOUGH AN ISOLD THUNDERSTORM IS NOT OUT OF
THE QUESTION DUE TO LACK OF SIGNIFICANT UPR SUPPORT HAVE OPTED TO
CONTINUE A DRY FCST THRU SATURDAY. THIS RIDGE WL OFFER INCREASED
HEAT WITH HIGH TEMPERATURES IN THE MID 90S. GIVEN SFC DEW POINTS IN
THE LOWER AND MIDDLE 70S..THIS WILL LKLY YIELD MAX AFTN HEAT INDICES
BTWN 100 AND 108 DEGREES UNTIL SUNDAY. WL CONTINUE TO HIGHLIGHT THIS
EXTENDED HEAT WAVE IN THE HWO PRODUCT.
THE NRN PORTION OF THE UPPER LEVEL RIDGE TO BE SUPPRESSED LATE IN
THE WEEKEND WITH AN ASSOCIATED COLD FRONT DROPPING INTO OHIO LATE
SUNDAY AND EARLY MONDAY. WILL INTRODUCE CHANCE POPS FOR THUNDERSTORMS
FOR THIS PERIOD.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
WEAK LOW PRESSURE WILL MOVE FROM WISCONSIN TO CENTRAL PENNSYLVANIA
OVERNIGHT INTO TUESDAY AFTERNOON. THIS WILL PUSH A COLD FRONT INTO
THE REGION...WHICH SHOULD GET AS FAR SOUTH AS THE OHIO RIVER BY
TUESDAY EVENING. THEREAFTER...IT SHOULD WASH OUT ACROSS THE OHIO
RIVER VALLEY.
IN THE MEANTIME...EMBEDDED UPPER LEVEL DISTURBANCE MOVING ACRS
NRN/NERN OHIO ATTM IS PRODUCING CLUSTERS AND CONVECTIVE LINES OF
SHOWERS AND THUNDERSTORMS OVER NORTHERN OHIO. HAVE COVERED THIS
ACTIVITY IN THE KCMH/KLCK TAFS FOR SEVERAL HOURS WITH IFR VSBYS
POSSIBLE IN HEAVY RAIN WITH LOCALLY GUSTY WINDS. HAVE ONLY PLACED
CB CLOUD DESCRIPTORS FARTHER WEST AND SOUTHWEST AT
KDAY...KILN...KCVG AND KLUK AS IT IS UNCLEAR AT THIS TIME WHETHER
THE LINE WILL DEVELOP WESTWARD.
FOR THE OVERNIGHT NIGHT PERIOD...RUC MODEL INDICATES THAT ANOTHER
CLUSTER OF SHOWERS AND THUNDERSTORMS MAY PUSH ACRS THE REGION
BETWEEN 06Z AND 15Z OUT AHEAD OF THE COLD FRONT AND IN ASSOCIATION
WITH ANOTHER UPPER LEVEL DISTURBANCE. AGAIN...IT IS STILL UNCLEAR
ON THE COVERAGE AT THIS POINT SO HAVE CONTINUED WITH VCSH/CB
DESCRIPTORS. FRONT SHOULD PASS FAR ENOUGH SOUTH IN THE AFTERNOON
ON TUESDAY AS TO END THE THREAT FOR SHOWERS AND THUNDERSTORMS AT
KDAY AND KCMH.
HAVE KEPT VSBY CONDITIONS IN HAZE/MIST IN THE MVFR CATEGORY
OVERNIGHT INTO TUESDAY MORNING GIVEN CLOUDS AND ENOUGH OF A SFC
PRESSURE GRADIENT.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
HEAT ADVISORY FROM NOON TO 9 PM EDT TUESDAY FOR OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
EXCESSIVE HEAT WARNING FROM NOON TO 9 PM EDT TUESDAY FOR
OHZ061-077.
KY...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR KYZ089>100.
HEAT ADVISORY FROM NOON TO 9 PM EDT TUESDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
HEAT ADVISORY FROM NOON TO 9 PM EDT TUESDAY FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HICKMANHazardous weather outlook, Jul 18, 2:38 PM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 238 PM EDT MON JUL 18 2011 OHZ026-034-035-042>046-051>056-062>065-073-074-191845- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-ROSS-HOCKING- 238 PM EDT MON JUL 18 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A FRONTAL BOUNDARY WILL DROP SOUTH INTO THE AREA LATE THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THIS FRONT. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS...ALONG WITH THE POSSIBILITY OF SOME LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WILL ALSO BE POSSIBLE ON TUESDAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW SEVERE STORMS WILL BE POSSIBLE. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS. FOR THE REMAINDER OF THE WEEK...THE HEAT WAVE IS EXPECTED TO CONTINUE AS THE HOT AIRMASS OVER THE MIDDLE OF THE NATION BUILDS EAST INTO THE OHIO VALLEY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-070>072-078>082-088- 191845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-BUTLER-WARREN-CLINTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 238 PM EDT MON JUL 18 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A FRONTAL BOUNDARY WILL DROP SOUTH INTO THE AREA THIS EVENING AND OVERNIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THIS FRONT. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS...ALONG WITH THE POSSIBILITY OF SOME LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WILL ALSO BE POSSIBLE ON TUESDAY...AS THE FRONT MOVES SOUTH THROUGH THE REGION. SEVERE THUNDERSTORMS WILL AGAIN BE A POSSIBILITY. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS. FOR THE REMAINDER OF THE WEEK...THE HEAT WAVE IS EXPECTED TO CONTINUE AS THE HOT AIRMASS OVER THE MIDDLE OF THE NATION BUILDS EAST INTO THE OHIO VALLEY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN ON TUESDAY. OHZ061-077-191845- MONTGOMERY-HAMILTON- 238 PM EDT MON JUL 18 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 9 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A FRONTAL BOUNDARY WILL DROP SOUTH INTO THE AREA THIS EVENING AND OVERNIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THIS FRONT. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS...ALONG WITH THE POSSIBILITY OF SOME LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS WILL ALSO BE POSSIBLE ON TUESDAY...AS THE FRONT MOVES SOUTH THROUGH THE REGION. SEVERE THUNDERSTORMS WILL AGAIN BE A POSSIBILITY. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL ARE THE PRIMARY THREATS. FOR THE REMAINDER OF THE WEEK...THE HEAT WAVE IS EXPECTED TO CONTINUE AS THE HOT AIRMASS OVER THE MIDDLE OF THE NATION BUILDS EAST INTO THE OHIO VALLEY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN ON TUESDAY.
In the hours before
Local storm report, Jul 18, 7:30 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM FLASH FLOOD LANCASTER 39.72N 82.60W
07/18/2011 FAIRFIELD OH TRAINED SPOTTER
1900 BLOCK OF INDEPENDENCE BLVD 3 FT WATER ON ROADWAY.
WATER INTO FIRST FLOOR OF AN APARTMENT COMPLEX
&&
HUGHESSpecial weather statement, Jul 18, 7:41 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT MON JUL 18 2011
OHZ044-045-052-054-190015-
CHAMPAIGN OH-LOGAN OH-MADISON OH-UNION OH-
741 PM EDT MON JUL 18 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN UNION...
NORTHERN MADISON...LOGAN AND CHAMPAIGN COUNTIES THROUGH 815 PM EDT...
AT 737 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SOMERSVILLE TO LOGANSVILLE...MOVING SOUTHEAST AT 35
MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST LIBERTY...ST.
PARIS...NORTH LEWISBURG...MARYSVILLE...URBANA AND MECHANICSBURG.
ALSO...EAST LIBERTY...VALLEY HI...RAYMOND...BROADWAY...CARYSVILLE...
ROSEWOOD...PICKRELLTOWN AND KISER LAKE STATE PARK ARE NEAR THE PATH
OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3999 8330 4004 8395 4028 8401 4049 8400
4049 8336
HATZOSLocal storm report, Jul 18, 7:48 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
748 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 4 NNW LANCASTER 39.78N 82.62W
07/18/2011 FAIRFIELD OH TRAINED SPOTTER
NUMEROUS LARGE BRANCHES DOWN IN DUMONTVILLE.
0740 PM FLASH FLOOD 4 NNW LANCASTER 39.78N 82.62W
07/18/2011 FAIRFIELD OH TRAINED SPOTTER
TWO FEET OF RUNNING WATER ACROSS STATE ROUTE 158 IN
DUMONTVILLE.
&&
HATZOSSpecial weather statement, Jul 18, 7:57 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 PM EDT MON JUL 18 2011
OHZ054-055-063>065-190030-
FAIRFIELD OH-FAYETTE OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-
757 PM EDT MON JUL 18 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PICKAWAY...SOUTHEASTERN
MADISON...SOUTHERN FRANKLIN...NORTHEASTERN FAYETTE AND FAIRFIELD
COUNTIES THROUGH 830 PM EDT...
AT 755 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FAIRFIELD BEACH TO HARRISBURG...MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THE STRONG
WINDS MAY ARRIVE WELL AHEAD OF ANY RAIN OR THUNDER.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CANAL WINCHESTER...
BALTIMORE...MOUNT STERLING...PLEASANTVILLE...SOUTH BLOOMFIELD...
ASHVILLE...BLOOMINGBURG...LANCASTER...WASHINGTON COURT HOUSE...
BREMEN...WILLIAMSPORT AND SUGAR GROVE.
ALSO...ORIENT...LOCKBOURNE...DERBY...COMMERCIAL POINT...LITHOPOLIS...
THURSTON...DUVALL AND CARROLL ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
LAT...LON 3967 8236 3965 8240 3966 8249 3961 8250
3961 8261 3956 8262 3957 8273 3947 8274
3949 8300 3951 8299 3951 8344 3991 8345
3994 8290 3992 8246 3984 8247 3983 8239
3975 8240 3974 8236
HATZOSSpecial weather statement, Jul 18, 8:16 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 816 PM EDT MON JUL 18 2011 OHZ052>054-190045- CHAMPAIGN OH-CLARK OH-MADISON OH- 816 PM EDT MON JUL 18 2011 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MADISON...CLARK AND CHAMPAIGN COUNTIES THROUGH 845 PM EDT... AT 813 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KISER LAKE STATE PARK TO MECHANICSBURG...MOVING SOUTH AT 25 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THE WIND GUSTS MAY OCCUR WELL AHEAD OF ANY RAIN. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ST. PARIS...CHOCTAW LAKE...LONDON...SPRINGFIELD...SOUTH CHARLESTON AND NEW CARLISLE. ALSO...POWHATTAN...CATAWBA STATION...CATAWBA...LAFAYETTE...TERRE HAUTE...THACKERY...NEW MOOREFIELD AND CHRISTIANSBURG ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS. LAT...LON 4006 8332 3975 8328 3989 8405 4023 8402 HATZOS
Special weather statement, Jul 18, 8:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
820 PM EDT MON JUL 18 2011
OHZ063>065-073-074-190100-
FAIRFIELD OH-FAYETTE OH-HOCKING OH-PICKAWAY OH-ROSS OH-
820 PM EDT MON JUL 18 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROSS...PICKAWAY...
HOCKING...EASTERN FAYETTE AND SOUTHERN FAIRFIELD COUNTIES THROUGH 900
PM EDT...
AT 818 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MOUNT STERLING TO LANCASTER...MOVING SOUTH AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THE WIND GUSTS
MAY OCCUR WELL AHEAD OF ANY RAIN.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CIRCLEVILLE...SUGAR
GROVE...WILLIAMSPORT...LOGAN ELM VILLAGE...ROCKBRIDGE...NEW
HOLLAND...WASHINGTON COURT HOUSE...LOGAN...CARBON HILL...KINGSTON...
HOCKING HILLS STATE PARK AND NORTH FORK VILLAGE.
ALSO...STOUTSVILLE...OREVILLE...ENTERPRISE...TARLTON...LAKE LOGAN
STATE PARK...PICKAWAY COUNTY AIRPORT...CLARKSBURG AND WHISLER ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3947 8227 3939 8229 3939 8250 3937 8252
3936 8274 3917 8277 3919 8334 3925 8335
3924 8337 3927 8339 3937 8337 3938 8344
3968 8345 3974 8236 3960 8237 3960 8226
3956 8225 3956 8216 3947 8216
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:16 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Madison | 29 min |
| Jul 18, 8:53 PM EDT | Special Weather Statement | ILN | Hocking, Ross | 37 min |
| Jul 18, 8:55 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene | 35 min |
| Jul 18, 9:03 PM EDT | Areal Flood Advisory | ILN | Clark | 61 min |
| Jul 18, 9:23 PM EDT | Special Weather Statement | ILN | Greene | 37 min |
| Jul 18, 9:26 PM EDT | Special Weather Statement | ILN | Pike | 34 min |
| Jul 18, 9:59 PM EDT | Special Weather Statement | ILN | Warren | 46 min |
| Jul 19, 3:59 AM EDT | Excessive Heat Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 12 hr |
| Jul 19, 5:53 AM EDT | Special Weather Statement | ILN | Licking | 22 min |
| Jul 19, 6:09 AM EDT | Special Weather Statement | ILN | Madison | 36 min |
| Jul 19, 6:34 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jul 19, 7:04 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jul 19, 7:30 AM EDT | Special Weather Statement | ILN | Highland, Warren | 30 min |
| Jul 19, 9:19 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 100 min |
| Jul 19, 4:06 PM EDT | Excessive Heat Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 24 more | 24 hr |
| Jul 19, 4:29 PM EDT | Special Weather Statement | ILN | Pike, Ross | 31 min |
| Jul 19, 5:01 PM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Jul 19, 5:36 PM EDT | Special Weather Statement | ILN | Pike | 39 min |
| Jul 19, 5:38 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 36 min |
| Jul 19, 5:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Jul 19, 6:01 PM EDT | Areal Flood Advisory | ILN | Highland, Pike, Ross | 119 min |
| Jul 19, 6:27 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 2 hr |
| Jul 19, 6:50 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 40 min |
| Jul 19, 7:13 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Jul 19, 7:18 PM EDT | Flash Flood Warning | ILN | Brown, Clermont | 78 min |
| Jul 19, 6:27 PM EDT | Special Weather Statement | ILN | Bracken | 33 min |
| Jul 19, 7:04 PM EDT | Severe Thunderstorm Warning | ILN | Pendleton | 26 min |
| Jul 19, 7:26 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Grant, Pendleton, Robertson | 35 min |
Nearby
Special Weather Statements in Ohio, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.